MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH LEICA TP1020; PROCESSOR, TISSUE, AUTOMATED

LEICA BIOSYSTEMS NUSSLOCH GMBH LEICA TP1020; PROCESSOR, TISSUE, AUTOMATED
Model Number LEICA TP1020 VF/ACCESSOR. (100/120/230/240V/50-60HZ)
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Vomiting (2144); Dizziness (2194)
Date of Event 05/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, leica biosystems (lbs) received a device malfunction complaint where laboratory staff members were exposed to reagent fumes.The complainant informed lbs that several staff members reported dizziness, vomiting, nausea, headaches and more and several went to urgent care for further evaluation and testing.The lbs field applications specialist (fas) investigating this event with the complainant documented the following, "customer mentioned the incident which everyone felt sick was during the first week of may and when asked to confirm the date, she mentioned she thinks it was may 4th and based the date off timestamps of emails and text messages surrounding the incident." on (b)(6) 2025, the lbs fas documented the following information from the complainant, ".3 staff members decided among themselves to seek medical treatment.2 of the 3 staff members were found to have a presence of over-exposure based on testing." the type of testing is unknown.The complainant also mentioned, ".One of the staff members was recommend glutathione injection, ivs, hyperbaric oxygen." when the customer was asked about the type of treatment, the customer did not disclose any details aside from what was recommended for the single individual mentioned previously and that the staff members that sought treatment were found to have elevated levels of chemical exposure.Specific type of treatment was not provided.The lbs fas documented, "when asked, the customer did not want to provide identifier information about the 2-3 staff members that sought medical treatment.Customer did mention she did not want to request that information from the staff due to hippa concerns.".

Brand Name
LEICA TP1020
Common Device Name
PROCESSOR, TISSUE, AUTOMATED
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelberger strasse 17-19
nussloch, 69226
GM  69226
MDR Report Key22602469
Report Number3022446399-2025-00006
Device Sequence Number21266667
Product Code IEO
UDI-Device Identifier04049188003102
UDI-Public(01)04049188003102(11)180525
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
Report Date (Section F) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLEICA TP1020 VF/ACCESSOR. (100/120/230/240V/50-60HZ)
Device Catalogue Number1491020US02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/25/2025
Event Location Other
Date Report to Manufacturer07/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/24/2025